Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 54, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 12, 2025, 12:39 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2025, 12:39 PM EDT (16:39 UTC)
- Expired
- Apr 13, 2025, 2:54 PM EDT
- In force
- 26 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
755 WHUS71 KPHI 121639 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1239 PM EDT Sat Apr 12 2025 ANZ450-451-130545- /O.CAN.KPHI.GL.W.0017.000000T0000Z-250412T2200Z/ /O.NEW.KPHI.SC.Y.0054.250412T1639Z-250413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 1239 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-122200- /O.CON.KPHI.SC.Y.0053.000000T0000Z-250412T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1239 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...North winds 15 to 20 kt with gusts up to 25 kt and choppy waters. * WHERE...Delaware Bay waters north of East Point NJ to Slaughter Beach DE and Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-130545- /O.CON.KPHI.SC.Y.0053.000000T0000Z-250413T2200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1239 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452-453-130545- /O.CON.KPHI.SC.Y.0053.000000T0000Z-250413T2200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 1239 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
349 WHUS71 KPHI 122155 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 555 PM EDT Sat Apr 12 2025 ANZ430-431-122300- /O.EXP.KPHI.SC.Y.0053.000000T0000Z-250412T2200Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 555 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EDT THIS EVENING... The wind continues to diminish enough and therefore this advisory will be allowed to expire. $$ ANZ454-455-131100- /O.CON.KPHI.SC.Y.0053.000000T0000Z-250413T2200Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 555 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...North to northwest winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Cape May NJ to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452-453-131100- /O.CON.KPHI.SC.Y.0053.000000T0000Z-250413T2200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 555 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...North to northwest winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal waters from Little Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ450-451-131100- /O.CON.KPHI.SC.Y.0054.000000T0000Z-250413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 555 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...North to northwest winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
542 WHUS71 KPHI 122241 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 641 PM EDT Sat Apr 12 2025 ANZ450-451-131200- /O.CON.KPHI.SC.Y.0054.000000T0000Z-250413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 641 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...North to northwest winds 15 to 20 kt with gusts to 25 kt and seas 6 to 9 ft. * WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452>455-131200- /O.CON.KPHI.SC.Y.0053.000000T0000Z-250413T2200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 641 PM EDT Sat Apr 12 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY... * WHAT...North to northwest winds 15 to 20 kt with gusts to 25 kt and seas 5 to 8 ft. * WHERE...Coastal waters from Little Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
755 WHUS71 KPHI 131103 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 703 AM EDT Sun Apr 13 2025 ANZ450-451-132200- /O.CON.KPHI.SC.Y.0054.000000T0000Z-250413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 703 AM EDT Sun Apr 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ452>455-132200- /O.CON.KPHI.SC.Y.0053.000000T0000Z-250413T2200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 703 AM EDT Sun Apr 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MJL
600 WHUS71 KPHI 131854 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 254 PM EDT Sun Apr 13 2025 ANZ450-451-132000- /O.CAN.KPHI.SC.Y.0054.000000T0000Z-250413T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- 254 PM EDT Sun Apr 13 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have diminished. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ452-132000- /O.CAN.KPHI.SC.Y.0053.000000T0000Z-250413T2200Z/ Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 254 PM EDT Sun Apr 13 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have diminished. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ453>455-132200- /O.CON.KPHI.SC.Y.0053.000000T0000Z-250413T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 254 PM EDT Sun Apr 13 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Northwest winds 10 to 15 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 12, 9:36 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 12, 9:36 AM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
936 AM EDT Sat Apr 12 2025
.SYNOPSIS...
Low pressure centered off the coast slowly moves away from our
area through later today into tonight. High pressure arrives
into our region later Sunday into Monday before shifting
offshore. A cold front crosses our region later Monday night
into Tuesday followed by a secondary cold front Tuesday night.
High pressure builds in during Wednesday, then a cold front
should arrive on Friday.
&&
.NEAR TERM /THROUGH TONIGHT/...
935 AM...As of mid morning, low pressure was centered off the
coast of Delaware. This will low will drift off to the east and
northeast through the day today but only very slowly. And while
the heaviest rain has ended, expect some periods of lighter
rain and showers to persist into this afternoon, mainly around
Philly eastward, as moisture continues to pinwheel around the
low that is becoming more vertically stacked and closed off in
the mid levels. Also worth mentioning, we've seen some snow in
the I-78 / I-80 corridor over northeast PA and NW NJ and it's
even amounted to several inches in the higher elevations (5
inches at High Point!). As the precip is becoming lighter and
temperatures moderate, I don't expect much in the way of
additional accumulation beyond mid morning but there may
continue to be some flakes mixed in. So all in all, it will be a
cool, brisk, and dreary day with highs only in the 40s, though
temperatures will even feel less than that with a stiff onshore
breeze. Gusts of 20-30 MPH are expected for most of the region,
with gusts as high as 40 MPH possible along the immediate coast.
For tonight, conditions gradually improve as the coastal low
slowly lifts off to the northeast and high pressure inches in.
Thinking any lingering drizzle will be toward the coast, with
gradually clearing skies for the rest of the area. Still will be
a mostly cloudy to overcast night, but should be dry. Cannot
rule out some patchy fog, but a steady northwest wind overnight
should be enough to keep things in the low-levels mixed and
preventing fog from developing. Lows will be in the mid to upper
30s, with some warmer spots such as the urban corridor staying
above 40.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Our coastal low will push out to sea on Sunday with high pressure
building in its wake. Clouds in the morning will begin to break in
the afternoon. Northwest flow will keep temperatures around 5
degrees below climo with most places in the mid 50s to around 60.
Some clouds should persist Sunday night and with dew points
recovering some the temperatures should not drop as much. Overnight
lows are expected to be in the mid 30s to low 40s.
As we go through Monday, the axis of a weak mid level ridge crosses
our area. This will take surface high pressure offshore by the end
of the day with it even becoming more centered well to our south.
Light southerly flow will help temperatures warm for the afternoon
with highs in the low 60s to around 70. Come Monday night, a closed
low will move over the Great Lakes with a cold front extending
across the Mid Atlantic. This frontal boundary will push through,
bringing a round of rain and perhaps few rumbles of thunder, mainly
after sunset. The timing is not ideal for thunder, however, and
since the main upper-level trough is hanging back so far to the west
this should really limit the instability due to less cooling aloft.
Any rainfall will largely move out by early Tuesday morning.
Overnight lows will be in the mid 40s to mid 50s.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
As the cut-off low shifts through New England Tuesday into
Wednesday, it will drag a secondary cold front across the region by
Tuesday night. This front will be drier than the last (though some
showers are still possible), but markedly cooler. High temps during
the day ahead of the front will be in the 60s again, but overnight
temps fall into the mid 30s to low 40s behind the front. Wednesday
will be cool during the day as well with WNW flow keeping high temps
in the upper 40s to mid 50s.
The coldest night of the week will arrive Wednesday night with lows
forecast to be in the low to upper 30s. Weak high pressure will try
to build in from the west and south, but is not expected to be
squarely overhead, thus a light WNW breeze may persist along with a
few clouds. Thus, any strong radiational cooling is currently
expected to be limited to well-sheltered locations. Will need to
monitor for any frost and/or freeze potential regardless.
Additionally, as of April 11th, the frost/freeze program has begun
for locations across southeast PA (including Philadelphia), northern
DE, southern NJ, and central NJ. The central and southern Delmarva
frost/freeze program began in April 1st.
Thursday will remain largely dry thanks to weak surface high
pressure having a stronger influence over the area. Come Friday,
another disturbance will near the region, providing another chance
for some rain. There remains quite a bit of model spread in the
timing and location of the low, but a warm front ahead of the system
may help bring temperatures back above normal ahead of the main low.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Today...Primarily MVFR CIGs for the I-95 and Lehigh Valley
terminals, but periods of IFR possible this morning. Prevailing
IFR for the South Jersey terminals. Showers taper off between
16z-18z, and primarily MVFR conditions through the afternoon
though drizzle could hang around through the day. North/Northeast
winds 10-20 kt and gusts 20-25 kt. Low confidence.
Tonight...Primarily MVFR CIGs overnight, though conditions
could lift back to VFR after midnight with the exception of
KACY, where IFR could prevail for at least part of the night.
North/northwest winds around 5-10 kt. Low confidence.
Outlook...
Sunday...VFR but with lingering cloud cover. Northwest wind gusts
up to 20 knots during the day.
Monday and Tuesday...Some showers Monday night into Tuesday may
result in some times of sub-VFR conditions. Westerly wind gusts up
to 25 knots during Tuesday.
Wednesday...VFR. West northwest winds 15-20 knots with gusts up to
30 knots, diminishing at night.
&&
.MARINE...
A Gale Warning is in effect for coastal zones north of Little Egg
Inlet through today as wind gusts around 35 kt are expected to
continue. Once the Gale Warning expires this evening, a Small Craft
Advisory will be needed.
Winds are expected to be a bit lower south of Little Egg Inlet on
the ocean and within Delaware Bay where gusts will hover around 30
kt. Seas on the ocean today will be around 6 to 10 feet. A Small
Craft Advisory for the ocean zones not in the Gale Warning goes
through Sunday. The Small Craft Advisory for Delaware Bay goes
through today. Winds overnight on Delaware Bay will be lower, and no
marine headlines are expected to be needed after today.
Outlook...
Sunday...Seas 3 to 5 feet hang on through the afternoon for the
coastal waters, falling below SCA criteria by the late
afternoon/early evening hours.
Monday...The conditions are anticipated to be
below Small Craft Advisory criteria.
Tuesday...Small Craft Advisory conditions should develop at night,
mainly due to wind gusts to around 25 knots.
Wednesday...Small Craft Advisory conditions probable.
&&
.TIDES/COASTAL FLOODING...
Spotty minor coastal flooding possible during the Saturday
evening high tide. A full moon tide along with persistent
northeasterly winds could result in minor inundation along the
coastlines of New Jersey and Delaware.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Coastal Flood Advisory from 7 PM this evening to 1 AM EDT
Sunday for NJZ020-026-027.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ430-
431.
Gale Warning until 6 PM EDT this evening for ANZ450-451.
Small Craft Advisory until 6 PM EDT Sunday for ANZ452>455.
&&
SYNOPSIS...Gorse/MJL
NEAR TERM...Fitzsimmons/Hoeflich
SHORT TERM...MJL
LONG TERM...MJL
AVIATION...Hoeflich/MJL
MARINE...Hoeflich/MJL
TIDES/COASTAL FLOODING...In the hours before
Local storm report, Apr 12, 10:59 AM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1059 AM EDT Sat Apr 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM Snow Mt. Olive 40.85N 74.73W
04/12/2025 M3.0 Inch Morris NJ Public
&&
ZCLocal storm report, Apr 12, 11:03 AM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1103 AM EDT Sat Apr 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM Snow Budd Lake 40.87N 74.74W
04/12/2025 M2.0 Inch Morris NJ Trained Spotter
&&
ZCLocal storm report, Apr 12, 11:05 AM EDT, 1 hour 34 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1105 AM EDT Sat Apr 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM Snow Vernon 41.20N 74.49W
04/12/2025 M5.0 Inch Sussex NJ Public
&&
ZCLocal storm report, Apr 12, 11:28 AM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1128 AM EDT Sat Apr 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM Snow 1 WSW Pocono Mountains 41.13N 75.40W
04/12/2025 M2.8 Inch Monroe PA Trained Spotter
&&
ZCLocal storm report, Apr 12, 12:03 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1203 PM EDT Sat Apr 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM Snow Henryville 41.06N 75.29W
04/12/2025 M2.3 Inch Monroe PA Trained Spotter
&&
ZCLocal storm report, Apr 12, 12:36 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1236 PM EDT Sat Apr 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM Snow 1 NE Hamburg 41.15N 74.58W
04/12/2025 M3.0 Inch Sussex NJ Trained Spotter
&&
ZCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 4:31 AM EDT | Areal Flood Warning | PHI | Hunterdon | 3 hr |
| Apr 12, 5:05 AM EDT | Coastal Flood Advisory | PHI | Burlington, Ocean | 20 hr |
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.